I have atopic dermatitis on my eyelids and under my eyes. I've been using Elidel since February. If I stop using it for more than two days, the painful, itchy rash returns with a vengence. I don't think I should use Elidel forever... Any suggestions?
15 Jul 2010
The patient or care giver should apply a thin layer of ELIDEL (pimecrolimus) Cream 1% to the affected skin twice daily. The patient or caregiver should stop using when signs and symptoms (e.g., itch, rash and redness) resolve and should be instructed on what actions to take if symptoms recur.
If signs and symptoms persist beyond 6 weeks, patients should be re-examined by their health care provider to confirm the diagnosis of atopic dermatitis.
Continuous long-term use of ELIDEL Cream should be avoided, and application should be limited to areas of involvement with atopic dermatitis.
The safety of ELIDEL Cream under occlusion, which may promote systemic exposure, has not been evaluated. ELIDEL Cream should not be used with occlusive dressings.
Please for more details you could refer to: http://www.drugs.com/elidel.html
- Elidel Information for Consumers
- Elidel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Elidel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 29 Nov 2011
Recently perscribed with Elocan and Elidel cream, I am 23 y/o...any bad side effects to be expected?
I am 23 years old man. This summer i got a very dry skin escpecially on the angle of mouth. Few weeks later, a white patches was formed on the dried ...
0 answers • 10 Nov 2014
1 answer • 11 Nov 2014
I have dermatitis on my eyelids and when I'm on the medrol pack it goes away and works great. As soon as I stop it comes back. Should I get a ...
0 answers • 19 May 2015
... on neural that was helping a little but not now..the 24/7 itching is driving me crazy... I cant take it..just want to rip my skin off... please ...
0 answers • 26 May 2015